1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

LANTUS USERS - PROBLEMS

Discussion in 'Insulin' started by janabelle, May 20, 2008.

  1. BobCornelius

    BobCornelius · Well-Known Member

    Messages:
    132
    Likes Received:
    2
    Trophy Points:
    38
    Interesting topic! I, like so many others am experiencing many of the symptoms described! Have been on lantus just over a year! It was researching diabetes and bloating which led me here! I have just contacted my dsn and suggested a short 'trial' of levemir, to 'rule in/out' lantus!

    Bob
     
  2. BobCornelius

    BobCornelius · Well-Known Member

    Messages:
    132
    Likes Received:
    2
    Trophy Points:
    38
    Update on above: my dsn has prescription ready for me to collect! How easy was that!

    Bob
     
  3. LIBrown55

    LIBrown55 · Member

    Messages:
    11
    Likes Received:
    5
    Trophy Points:
    23
    I've gained weight and my appetite has increased on Lantus. I take 15 units of Lantus at night and usually inject it on altering sides of my stomach. My hips hurt in the morning. I do have a tad of arthritis in my hip BUT I am wondering if the Lantus gravitates to the hip area creating more issues like pain. I am so sensitive to meds that I'm reluctant to try anything else. Metformin is a no go! I couldn't tolerate the bills so I know I'm not injecting myself with that med. Dunno what I am doing right now.
     
  4. LIBrown55

    LIBrown55 · Member

    Messages:
    11
    Likes Received:
    5
    Trophy Points:
    23
    Wow, I thought I was imagining thinks. The minute I sit down, I'm out, nodding into la la sleep land, matter what time of day.
     
  5. LIBrown55

    LIBrown55 · Member

    Messages:
    11
    Likes Received:
    5
    Trophy Points:
    23
    Animal insulin, what are those names? I never heard of that being just 6 m0 this on Lantus, my very first insulin injection meds.
     
  6. LIBrown55

    LIBrown55 · Member

    Messages:
    11
    Likes Received:
    5
    Trophy Points:
    23
    Bloating, I always feel like I'm bloated. I take 15 units at night. I thought I was imagining thinks feeling like that, bloated.
     
  7. dusty396

    dusty396 Type 1 · Newbie

    Messages:
    3
    Likes Received:
    1
    Trophy Points:
    23
    Hi, I 'm new to this site and find it fabulous. I'm on Lantus ive gained weight ,have aches and pains memory problems,thought everything had to do with my age and being type 1 thanks everyone ill have to check out the lantus.
     
  8. Laurieluv

    Laurieluv Type 2 · Member

    Messages:
    24
    Likes Received:
    5
    Trophy Points:
    23
    I know this is an older thread but I am having some odd symptoms since starting Lantus 3 weeks ago. I am having a lot of GI issues and stomach/abdominal pain. Anyone have these issues?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook